# SDR UALA2009080402334

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 33,558 hours, 8,817 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 273
- Condition: Faulty
- Location: L Eng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERROGATED PIMU PER EQ5486 FOUND LEFT ENG CHA AND CHB TC-CK FAIL FAULT CAT 2.  REPLACED LEFT ENGINE EEC DUE TO NO LEG INFORMATION FROM EEC TO PIMU.  PIMU DATA DOWNLOADS OK NOW.  SYSTEM CHECK.
